The Euler Theorem And Dupin Indicatrix for Surfaces at a Constant Distance from Edge of Regression on a Surface


Aktan N., ÖZÜSAĞLAM E., Gorgulu A.

INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS & STATISTICS, vol.14, pp.37-42, 2009 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14
  • Publication Date: 2009
  • Title of Journal : INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS & STATISTICS
  • Page Numbers: pp.37-42

Abstract

In this paper, we give The Euler theorem and Dupin indicatrix for surfaces at a constant distance from edge of regression on a surface.